MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number M00509020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit pull method was attempted to be used in the stomach during a percutaneous endoscopic gastrostomy (peg) placement procedure performed on (b)(6) 2025.The specific date is unknown.During the procedure, the physician placed a peg tube and the wire loop (while attached to the peg tube) completely snapped off when the physician was trying to pull the peg tube through the incision.The physician attempted to use a hemostat to pull the part of the tube still coming out of the patient and the rest of the wire broke off.A photo of the complaint device was provided and showed that the loop wire was broken and was detached from the connecting wire.It was reported that no part of the device detached inside the patient.The procedure was completed with another endovive safety peg kit pull method.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: approximated based on the reported event date of (b)(6) 2025.Block h6: imdrf device code a0401 captures the reportable event of loop wire break.Imdrf device code a0401 captures the reportable event of pull wire break.

Brand Name
ENDOVIVE SAFETY PEG KIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22719719
Report Number3005099803-2025-03691
Device Sequence Number9206832
Product Code PIF
UDI-Device Identifier08714729880424
UDI-Public(01)08714729880424(17)250831(10)35882385
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K150679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberM00509020
Device Catalogue NumberM00509020
Device Lot Number0035882385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date08/05/2025
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown